# SDR ASOA201906087056

- Difficulty date: June 6, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 265
- Aircraft time: 44,972 hours, 34,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 12035690509
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE WINDSHIELD REINFORCEMENT PILLAR 2 SKIN HOLES FOUND CRACKED. REMOVED AND REPLACED L/H FUSELAGE WINDSHIELD REINFORCEMENT PILLAR. AIRCRAFT STILL IN C CHECK.
